# SDR A6WA200740254

- Difficulty date: May 15, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 8,648 hours, 7,859 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK ACCESS HOLE NR 2 FOR PANEL 510AB HAS FRETTING/ CORROSION DAMAGE AT IB END, ALL ALONG FWD SIDE AND OB END, IN AND OUT OF CRITICAL AREA.  S/D  MAINTENANCE REPAIRED LT WING LOWER PLANK ACCESS HOLE NR 2 PANEL 510AB IAW BOMBARDER REO 601R-57-21-0303 REV A. (K)
